# SDR AALA201604089003

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 53,922 hours, 22,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Mislocated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ARROWS ON EXIT SIGNS MISSING.  MOVED EXIT SIGNS IN AFT GALLEY AREA TO THE PROPER LOCATION.
